NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

What is the main purpose of a wound drain after surgery?

  1. ATo measure the temperature inside the wound
  2. BTo remove fluid or blood that could collect and delay healing
  3. CTo keep the wound edges apart until it heals
  4. DTo give antibiotics directly into the wound until it has fully healed
2.护理学基础困难

发现已经到达患者的给药差错时,正确做法是什么?

  1. A等到下一班看是否会出现伤害,只有在患者病情变化时才上报
  2. B评估患者情况,告知开具医嘱者,并通过不良事件系统上报
  3. C修改记录让差错看不出来
  4. D如果患者看起来没事就不说
3.感染控制与患者安全中等

患者佩戴腕部约束带期间,最重要的评估是什么?

  1. A患者的身高和体重
  2. B用手表测试患者双耳的听力
  3. C患者当天的饮食喜好
  4. D约束带远端的血液循环、感觉和皮肤
4.感染控制与患者安全困难

A handwritten order is hard to read, and the nurse is not sure of the drug name. What should the nurse do?

  1. AHold the drug until the next day without telling anyone
  2. BContact the prescriber to clarify before giving anything
  3. CChoose the drug that seems most likely from the diagnosis
  4. DAsk a colleague to guess what it says
5.优先排序与委派中等

Which finding is an early sign of compartment syndrome in a patient with a lower leg fracture?

  1. APain out of proportion to the injury that worsens when the toes are stretched
  2. BItching under the cast during the first week after it was applied
  3. CMild bruising around the fracture site on the second day
  4. DA strong pedal pulse with warm, pink toes and pain that settles with analgesia
6.优先排序与委派困难

A patient is going home on a new oral anticoagulant. There is only a short time for teaching. Which topic is most important?

  1. AWhich television programs help with relaxation
  2. BHow to choose comfortable walking shoes
  3. CSigns of bleeding and when to seek help
  4. DHow to cook low-fat meals
7.临床护理中等

Which examination findings suggest a large pleural effusion on one side?

  1. ADull percussion and reduced breath sounds over the lung base
  2. BA hyper-resonant chest with the trachea pulled towards that side
  3. CNormal breath sounds and normal percussion
  4. DWheeze heard over both lungs
8.临床护理困难

An older patient with delirium is trying to leave the ward at night, saying he must go home. What is the best initial approach?

  1. ALet him leave, because adults can always do as they wish whatever their state
  2. BCalmly reassure and redirect him while the team assesses his capacity and safety
  3. CPhysically restrain him in bed until the morning so that he cannot fall
  4. DGive a sedative straight away without a prescription
9.实验室检查值与电解质中等

一名患者接受皮下注射依诺肝素(一种低分子量肝素)。关于监测,哪项说法是正确的?

  1. A任何时候都不需要任何血液检查
  2. B必须每 6 小时检查 aPTT 来调整剂量
  3. C不常规监测 aPTT;而是检查血小板和肾功能
  4. D像华法林一样,用 INR 调整每次剂量
10.实验室检查值与电解质困难

Which cerebrospinal fluid (CSF) pattern most strongly suggests bacterial meningitis?

  1. AClear fluid, normal glucose, mildly raised protein, lymphocytes
  2. BCloudy fluid, low glucose, high protein, many neutrophils
  3. CClear fluid, normal glucose, normal protein, no white cells
  4. DClear fluid, high glucose, low protein, many red cells
11.药理学中等

How is adenosine given for supraventricular tachycardia?

  1. AAs a slow infusion over one hour
  2. BAs an intramuscular injection into the outer thigh muscle
  3. CAs a tablet under the tongue
  4. DAs a rapid IV push followed by a fast saline flush
12.药理学困难

正在服用华法林的患者开始使用利福平。可能的影响是什么?

  1. A华法林转化为维生素 K
  2. BINR 升高,因为华法林代谢减慢
  3. CINR 下降,因为华法林代谢加快
  4. D没有影响,因为利福平不被吸收
13.内外科护理:心血管与呼吸中等

心肌梗死两天后,一名患者突发呼吸困难、出现湿啰音和新的响亮收缩期杂音。应怀疑哪种并发症?

  1. A乳头肌断裂伴急性二尖瓣反流
  2. B由应激诱发的新发稳定型心绞痛
  3. C长期卧床引起的肺栓塞
  4. D梗死后心包炎引起心包摩擦音
14.内外科护理:心血管与呼吸困难

一名 NSTEMI 后放置了冠状动脉支架的患者问为什么要服用两种抗血小板药。哪个回答最准确?

  1. A阻断了两条通路,保护支架,但出血风险增加
  2. B第二种药保护胃黏膜免受阿司匹林的伤害
  3. C这两种药降低胆固醇,使新的堵塞不会形成
  4. D第二种药可溶解导致最初心脏病发作的血栓
15.内外科护理:神经、内分泌与肾脏中等

A patient has just started haemodialysis. What usually happens to their protein needs?

  1. AThey stay exactly the same as they were before dialysis
  2. BThey fall to almost zero to rest the kidneys
  3. CProtein must be replaced only by IV infusion
  4. DThey increase, because dialysis removes amino acids
16.内外科护理:神经、内分泌与肾脏困难

A patient with an insulin pump is admitted with nausea, a glucose of 19 mmol/L (342 mg/dL) and blood ketones of 3.1 mmol/L. What is the priority?

  1. AIncrease the pump rate and recheck the ketones in 12 hours
  2. BSuspect failed insulin delivery and give insulin by another route
  3. CGive an antiemetic only, because nausea is causing the high glucose
  4. DDisconnect the pump and give no insulin until the ketones clear
17.内外科护理:消化、围手术期与肿瘤中等

一名肝硬化患者因肝性脑病服用乳果糖。通常的目标是什么?

  1. A每天排两到三次软便
  2. B数天不排便
  3. C每天十次或更多水样便
  4. D每周一次硬便
18.内外科护理:消化、围手术期与肿瘤困难

After a high-voltage electrical injury, a patient's urine is dark red-brown. What does this suggest and what is the usual aim?

  1. ANormal concentrated urine; restrict fluids
  2. BBleeding from the bladder; stop all fluids
  3. CMyoglobin from muscle damage; a higher urine output target
  4. DA urinary infection; send a sample and wait for the result
19.产科护理中等

After an amniotomy, why is the time of rupture of the membranes recorded?

  1. AIt is used to work out the baby's gestational age
  2. BIt is needed to calculate the woman's Bishop score
  3. CInfection risk rises the longer the membranes are ruptured
  4. DIt predicts exactly when the placenta will deliver
20.产科护理困难

Routine screening at the booking visit shows asymptomatic bacteriuria. Why is treatment important even though the woman has no symptoms?

  1. ATreatment is not needed because it will settle after birth
  2. BIt will cause gestational diabetes later in the pregnancy if left untreated
  3. CIt can progress to pyelonephritis and trigger preterm labour
  4. DIt is treated only to prevent bladder stones
21.儿科护理中等

Why is hearing screening done in the newborn period?

  1. AEarly detection allows support that protects language development
  2. BTo check whether the baby will need glasses later in childhood
  3. CBecause hearing loss always causes balance problems
  4. DTo diagnose ear infections before discharge
22.儿科护理困难

During an insulin infusion for diabetic ketoacidosis, why is potassium monitored closely?

  1. AInsulin moves potassium into the cells, so blood potassium can fall sharply
  2. BPotassium has no role in DKA; it is a routine test only
  3. CPotassium is needed to dissolve the insulin in the drip
  4. DInsulin causes the kidneys to hold on to potassium, so blood levels rise dangerously
23.精神科护理中等

A patient who has taken lithium for 3 years reports tiredness, weight gain, feeling cold and constipation. Which problem should be checked?

  1. AHyperthyroidism
  2. BSerotonin syndrome
  3. CHypothyroidism
  4. DAgranulocytosis
24.精神科护理困难

在一次会谈中,一名患者说他打算严重伤害一位指名的邻居。正确的一般原则是什么?

  1. A护士应亲自去警告邻居,而不告诉团队
  2. B保密意味着什么都不能分享
  3. C对可确认身份者的风险必须告知团队,并可能需要依照法律和政策披露,以保护该人
  4. D应忽视该威胁,因为患者常常说一些并非真心的话
25.护理数学与单位换算中等
1234567891011122:00 AM?02:0003:0001:0014:00

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 2:00 AM。哪个条目是 24 小时制中的同一时间?点击它。

2:00 AM
  1. 102:00
  2. 203:00
  3. 301:00
  4. 414:00
26.护理数学与单位换算困难
10 mcg/kg/min? mg/h46 kg1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 医嘱为 10 mcg/kg/min,患者体重 46 kg。请把剂量速率D用 mg/h 表示。取到两位小数。

10 mcg/kg/min46 kg
D = mg/h
27.剂量计算中等
500 mg+ 1.8 mLV = ? mL

一个药瓶中含有 500 mg 的粉末。标签上写着:加入 1.8 mL 注射用水,得到总容量 2 mL。医嘱为 150 mg。你应给予复溶后溶液的多少容量 V?

500 mg+ 1.8 mL → 2 mL150 mg
V = mL
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 3650 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

3650 units5000 units/mL
V = mL
29.静脉输液速度中等
V = ?60 gtt/mL50 gtt/min4 h

滴注以 50 gtt/min 的速度通过滴系数为 60 gtt/mL 的输液器。患者在 4 小时内接受多少毫升 V?

50 gtt/min60 gtt/mL4 h
V = mL
30.静脉输液速度困难
100 mg100 mL20 gtt/mL60 mg/h? gtt/min

将 100 mg 药物稀释于 100 mL 中,通过滴系数为 20 gtt/mL 的输液器重力滴注。医嘱为每小时 60 mg。求滴速 R,以每分钟滴数表示。

100 mg/100 mL60 mg/h20 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶200 mL汤200 mL果冻100 mL冰屑200 mL静脉输液100 mL/h × 8 h静脉抗生素2 × 50 mL尿液150 mL尿液225 mL尿液225 mL尿液450 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。 冰屑按其体积的一半计。

牛奶: 200 mL汤: 200 mL果冻: 100 mL冰屑: 200 mL静脉输液: 100 mL/h × 8 h静脉抗生素: 2 × 50 mL
I = mL
32.静脉输液与液体平衡困难
1000 mL150 mL/h开始 06:3010:00: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 1000 mL 的液体于 06:30 开始用输液泵以 150 mL/h 输注。到 10:00 时袋中还剩多少 mL V?

1000 mL150 mL/h06:30 → 10:00
V = mL
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 否; 次要诊断: 否; 行走辅助: 拐杖、手杖或助行器; 静脉输液或封管: 是; 步态: 受损; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 20 次/分,SpO₂ 96%吸室内空气,血压 150/90 mmHg,脉搏 70 次/分,清醒,体温 39.0 °C。患者属于哪个临床风险组?点击它。

RR 20SpO₂ 96%空气SBP 150HR 70AT 39.0 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: B · To remove fluid or blood that could collect and delay healing

为什么是这个答案

Drains let blood, serous fluid or pus escape, preventing collections such as seromas and haematomas. The nurse records the amount and type of drainage.

答案

B · To remove fluid or blood that could collect and delay healing
2.护理学基础

答案: B · 评估患者情况,告知开具医嘱者,并通过不良事件系统上报

为什么是这个答案

评估并监测患者,告知负责的临床医生,上报事件,并对患者坦诚。绝不能为掩盖差错而修改记录。

答案

B · 评估患者情况,告知开具医嘱者,并通过不良事件系统上报
3.感染控制与患者安全

答案: D · 约束带远端的血液循环、感觉和皮肤

为什么是这个答案

应经常检查被约束患者的血液循环、感觉、皮肤状况、舒适度、液体摄入和如厕情况,并根据规定定期松开约束带让患者活动。

答案

D · 约束带远端的血液循环、感觉和皮肤
4.感染控制与患者安全

答案: B · Contact the prescriber to clarify before giving anything

为什么是这个答案

Illegible or unclear orders are clarified directly with the prescriber. The nurse never guesses, and a held dose is reported so treatment is not missed.

答案

B · Contact the prescriber to clarify before giving anything
5.优先排序与委派

答案: A · Pain out of proportion to the injury that worsens when the toes are stretched

为什么是这个答案

The earliest sign is severe pain that is not relieved by usual analgesia and worsens on passive stretch. Loss of pulse is a late sign, so the nurse reports pain early.

答案

A · Pain out of proportion to the injury that worsens when the toes are stretched
6.优先排序与委派

答案: C · Signs of bleeding and when to seek help

为什么是这个答案

The main risk of anticoagulants is bleeding, so the patient must know the signs, such as black stools or blood in the urine, and when to seek help. Other topics can follow later.

答案

C · Signs of bleeding and when to seek help
7.临床护理

答案: A · Dull percussion and reduced breath sounds over the lung base

为什么是这个答案

Fluid in the pleural space muffles breath sounds and makes percussion stony dull. A large effusion may push the trachea away from the affected side.

答案

A · Dull percussion and reduced breath sounds over the lung base
8.临床护理

答案: B · Calmly reassure and redirect him while the team assesses his capacity and safety

为什么是这个答案

De-escalation, reorientation and supervision come first. If he lacks capacity, the team must act in his best interests using the least restrictive measures, following local law and policy.

答案

B · Calmly reassure and redirect him while the team assesses his capacity and safety
9.实验室检查值与电解质

答案: C · 不常规监测 aPTT;而是检查血小板和肾功能

为什么是这个答案

依诺肝素的效果可预测,因此不用 aPTT 来监测。血小板计数有助于发现肝素诱导的血小板减少症,肾功能也很重要,因为该药经肾脏清除。在妊娠、肥胖或肾病时可使用抗 Xa 水平。

答案

C · 不常规监测 aPTT;而是检查血小板和肾功能
10.实验室检查值与电解质

答案: B · Cloudy fluid, low glucose, high protein, many neutrophils

为什么是这个答案

Bacterial meningitis typically gives cloudy CSF with many neutrophils, high protein and low glucose, because bacteria and white cells use glucose. Viral meningitis usually shows lymphocytes with a normal glucose; option C is normal CSF.

答案

B · Cloudy fluid, low glucose, high protein, many neutrophils
11.药理学

答案: D · As a rapid IV push followed by a fast saline flush

为什么是这个答案

Adenosine must reach the heart quickly, so it is pushed rapidly into a large vein and flushed. Patients are warned about brief flushing, chest tightness and a short pause in the heartbeat.

答案

D · As a rapid IV push followed by a fast saline flush
12.药理学

答案: C · INR 下降,因为华法林代谢加快

为什么是这个答案

利福平诱导 CYP 酶,加快华法林代谢、减弱其作用,因此 INR 下降,血栓风险上升。

答案

C · INR 下降,因为华法林代谢加快
13.内外科护理:心血管与呼吸

答案: A · 乳头肌断裂伴急性二尖瓣反流

为什么是这个答案

心肌梗死后乳头肌(或室间隔)破裂会产生新的杂音,并引起突发心力衰竭或休克。这是外科急症。心包炎引起的是胸膜性胸痛和摩擦音,而不是伴新杂音的急性肺水肿。

答案

A · 乳头肌断裂伴急性二尖瓣反流
14.内外科护理:心血管与呼吸

答案: A · 阻断了两条通路,保护支架,但出血风险增加

为什么是这个答案

双联抗血小板治疗(阿司匹林加氯吡格雷、替格瑞洛或普拉格雷等 P2Y₁₂ 抑制剂)可减少复发事件和支架血栓,通常持续最长 12 个月。它会增加出血风险,没有心脏科建议不得提前停药,尤其是在支架术后。

答案

A · 阻断了两条通路,保护支架,但出血风险增加
15.内外科护理:神经、内分泌与肾脏

答案: D · They increase, because dialysis removes amino acids

为什么是这个答案

Before dialysis, a moderate protein intake may be advised. Dialysis removes amino acids and protein, so needs rise, and malnutrition is a common risk. A renal dietitian sets individual targets.

答案

D · They increase, because dialysis removes amino acids
16.内外科护理:神经、内分泌与肾脏

答案: B · Suspect failed insulin delivery and give insulin by another route

为什么是这个答案

Rising ketones in a pump user suggest that insulin delivery has failed, for example from a kinked cannula or an empty reservoir. Insulin must be given by pen or IV, and DKA treatment started if criteria are met. The site and pump are checked.

答案

B · Suspect failed insulin delivery and give insulin by another route
17.内外科护理:消化、围手术期与肿瘤

答案: A · 每天排两到三次软便

为什么是这个答案

乳果糖使结肠酸化并捕获氨,还能加快肠道转运。剂量应滴定至每天 2–3 次软便。过度腹泻可引起脱水和电解质紊乱,使脑病加重。

答案

A · 每天排两到三次软便
18.内外科护理:消化、围手术期与肿瘤

答案: C · Myoglobin from muscle damage; a higher urine output target

为什么是这个答案

Electrical injury can cause extensive muscle breakdown, releasing myoglobin that can damage the kidneys. A higher urine output target is set, with fluids titrated and creatine kinase and kidney function monitored.

答案

C · Myoglobin from muscle damage; a higher urine output target
19.产科护理

答案: C · Infection risk rises the longer the membranes are ruptured

为什么是这个答案

Once the membranes are ruptured, organisms can ascend into the uterus, and the risk of intra-amniotic infection rises with time. The nurse records the time with the colour, odour and amount of fluid (COAT) and monitors temperature and fetal heart rate.

答案

C · Infection risk rises the longer the membranes are ruptured
20.产科护理

答案: C · It can progress to pyelonephritis and trigger preterm labour

为什么是这个答案

Urinary stasis in pregnancy lets bacteria ascend, so untreated bacteriuria often progresses to pyelonephritis, which is linked with preterm labour. A pregnancy-safe antibiotic and a repeat culture are standard.

答案

C · It can progress to pyelonephritis and trigger preterm labour
21.儿科护理

答案: A · Early detection allows support that protects language development

为什么是这个答案

Permanent hearing loss is often not obvious in babies. Screening allows diagnosis and support, such as hearing aids, within the first months, which greatly improves speech and language outcomes.

答案

A · Early detection allows support that protects language development
22.儿科护理

答案: A · Insulin moves potassium into the cells, so blood potassium can fall sharply

为什么是这个答案

Total body potassium is low in DKA, though blood levels may look normal at first. Insulin and correction of acidosis drive potassium into cells, risking hypokalaemia and arrhythmias, so potassium is added to fluids and checked often.

答案

A · Insulin moves potassium into the cells, so blood potassium can fall sharply
23.精神科护理

答案: C · Hypothyroidism

为什么是这个答案

Lithium can reduce thyroid hormone production, causing hypothyroidism. Thyroid function is checked regularly, and treatment with levothyroxine allows lithium to be continued if needed.

答案

C · Hypothyroidism
24.精神科护理

答案: C · 对可确认身份者的风险必须告知团队,并可能需要依照法律和政策披露,以保护该人

为什么是这个答案

对可确认身份者的严重威胁高于保密原则。护士应告知团队,记录该威胁,并遵循法律和政策规定的程序来保护该人。

答案

C · 对可确认身份者的风险必须告知团队,并可能需要依照法律和政策披露,以保护该人
25.护理数学与单位换算

答案: 02:00

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

2 AM → 02

答案

02:00

答案

02:00
26.护理数学与单位换算

答案: D = 27.6 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 10 mcg/kg/min × 46 kg × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 10·46·60/1000 = 27.6 mg/h

答案

D = 27.6 mg/h
27.剂量计算

答案: V = 0.6 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

混合后的浓度

500 mg/2 mL = 250 mg/mL

体积

V = 150/250 = 0.6 mL

答案

V = 0.6 mL
28.剂量计算

答案: V = 0.73 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 3650/5000 = 0.73 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.73 mL
29.静脉输液速度

答案: V = 200 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

50·60/60 = 50 mL/h

体积

V = 50·4 = 200 mL

答案

V = 200 mL
30.静脉输液速度

答案: R = 20 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

100/100 = 1 mg/mL

每小时容量

60/1 = 60 mL/h

滴速

R = 60·20/60 = 20 gtt/min

答案

R = 20 gtt/min
31.静脉输液与液体平衡

答案: I = 1500 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 200 + 100 = 500 mL
冰屑: 200/2 = 100 mL
静脉输液: 100·8 = 800 mL
静脉抗生素: 2·50 = 100 mL
I = 1500 mL

答案

I = 1500 mL
32.静脉输液与液体平衡

答案: V = 475 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:30 → 10:00 = 3.5 h

已输入体积

150·3.5 = 525 mL

剩余体积

V = 1000 − 525 = 475 mL

答案

V = 475 mL
33.临床评估评分

答案: MFS = 55

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 否 → 0
次要诊断: 否 → 0
行走辅助: 拐杖、手杖或助行器 → 15
静脉输液或封管: 是 → 20
步态: 受损 → 20
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 0 + 0 + 15 + 20 + 20 + 0 = 55

答案

MFS = 55
34.临床评估评分

答案: 低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 20/min → 0
SpO₂ 96% → 0
吸空气 → 0
SBP 150 mmHg → 0
HR 70/min → 0
清醒 (A) → 0
T 39.0 °C → 1

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 0 + 0 + 1 = 1
没有参数得 3 分。

风险组

低

答案

低

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions